MathSciNet Relay Station
MathSciNet bibliographic data
MR2569855 (2011a:35190) 35J92 (35A16 58E05)
Cingolani, Silvia; Vannella, Giuseppina On the multiplicity of positive solutions for $p$-Laplace equations via Morse theory. J. Differential Equations 247 (2009), no. 11, 3011–3027.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement